the muscles in my upper thighs get sore when I walk,can this supplement be causing thi?
Muscle and bone pain is a less serious side effect of Calcium and Vitamin D. However, if it is really bothersome please see your doctor.
Other known side effects are:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Less serious side effects may include:
an irregular heartbeat; nausea, vomiting, or decreased appetite; dry mouth; constipation; weakness; headache; a metallic taste; muscle or bone pain; or drowsiness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What helps the muscle sorness and fatigue after taking tramadol sr 100mg, 1 per day for approx 2 yr?
Posted 16 Nov 2010 • 2 answers
Posted 2 Jun 2011 • 2 answers
Amiodarone - The muscles in my legs are extremely sore. I have not participated in any activity that
Posted 14 Dec 2012 • 1 answer
Posted 21 Jan 2013 • 4 answers
Posted 7 Aug 2015 • 1 answer